# SDR QXEA200500549

- Difficulty date: March 16, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 7,843 hours, 5,885 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FUSELAGE INTERIOR, FUSELAGE STATION 280 BULKHEAD RIGHTHAND LOWER WEB IS CORRODED ALONG THE FLOOR CROSSBEAM.  REPAIRED IAW REO 670-53-11-052, REV A.
